de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  An existence proof for the gravitating BPS monopole

Oliynyk, T. A. (2006). An existence proof for the gravitating BPS monopole. Annales Henri Poincare, 7(2), 199-232.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A91-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A92-4
Genre: Journal Article

Files

show Files
hide Files
:
296112.pdf (Publisher version), 303KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Oliynyk, Todd A.1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: We prove the existence of the gravitating BPS monopole in Einstein-Yang-Mills-Higgs (EYMH) theory. Existence is established using a Newtonian perturbation argument which shows that a Yang-Mills-Higgs BPS monopole solution can be be continued analytically in powers of 1/c2 to an EYMH solution.

Details

show
hide
Language(s): eng - English
 Dates: 2006-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298192
ISI: 000235928000001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincare
  Alternative Title : Ann. Henri Poincare
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (2) Sequence Number: - Start / End Page: 199 - 232 Identifier: ISSN: 1424-0637